# SDR DALA2023053004252

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1087 BETWEEN LONG 13/14 RH. (FUS). SUMMARY OF NRC 00300: FUSELAGE SKIN STA 1087 BETWEEN LONG 13/14 RH WAS REPAIRED PER PRI 608247-14 REV 1 AND ER/A 608247-14 REV. ORIGINAL. ACCOMPLISH SECTION II: REPETITIVE INSPECTION WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR IAW ER/A 608247-14 REV ORIG UNDER LP 2786137. (LP #2786331)
